# SDR DALA2016041803113

- Difficulty date: April 17, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 86,459 hours, 12,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT LOWER INSPAR SKIN STR L-6.5, RIB 31 CRACKS. CW PRI.
